# SDR JJBA2019082917013

- Difficulty date: August 17, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 40,927 hours, 25,134 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5271
- Condition: Inoperative
- Location: Mlg
- Part time: 29,502 hours, 20,067 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GROUND FAIL ON ROTATION, GEAR WILL NOT RETRACT. R&R LEGU. JACKED AND SWUNG GEAR MULTIPLE TIMES. OPS CHECK SAT. NO OTHER DEFECTS NOTED.
